# SDR AALA202509163213

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 37,453 hours, 15,378 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R RIGHT ARMING MECHANISM IS LOOSE. MAINTENANCE TIGHTENED ARMING MECHANISM ON 3R DOOR PER AMM 52-21-00.
